# SDR GTIA2023121937703

- Difficulty date: December 16, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 7,526 hours, 3,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME EVENT. MILD CHEMICAL ODOR ON DESCENT OUT OF 4000' FEET.  ASKED FLIHT ATTENDENTS , NO SMELL IN CABIN.  ABLE TO ISOLATE PACK 1 AND SMELL DISSIPATED.-PER CREW REPORT FOUND PACK #1 CAUSE ODER SMELL .  SEE LOG PAGE 3364078-2 FOR DEFERRED PACK #1"
